Do Drugs 5-alpha-reductase Inhibitors Affect The Loss?
Greetings, I am 25 years old. Previously I have never experienced this much hair loss, hair loss can be up to around 30 strands per day. Usually only about 8-15 per day. This happened after I went to the doctor because I felt there was an element of baldness and was prescribed a finasteride drug. After consuming the drug, my hair loss actually increased up to 30 strands per day. Is there any influence from the drug is not to reduce DHT but why is getting worse fall out. I only consumed about 20 days, do I have to go to 6 months routine? I’m afraid there are side effects like this if I continue … Please respond … Thank you
Hello Arief, thank you for asking at HealthReplies.com.
Finasteride is a drug that belongs to the 5-alpha-reductase inhibitors group, which is a drug that works by reducing the hormonal content of hormones in the body. This drug itself is very commonly used as a drug to help reduce complaints due to prostate enlargement, but can also be used as baldness therapy if the baldness that occurs is caused by androgen hormone disruption.
This drug, like any other drug, can certainly cause side effects. Side effects that can arise from the use of these drugs are:
Pain in the testicles
Allergic reaction (hives / rash / swelling / shortness of breath)
Based on data available to date the drug does not cause side effects in the form of hair baldness, but has the effect to help increase hair growth when used according to the dosage and conditions.
If you feel your hair loss is getting worse after using the drug, you should go back to your doctor for further evaluation both about your condition and the use of the drug. If necessary, your doctor may encourage you to consult further with a dermatologist.
While this is still taking the drug in accordance with your doctor's recommendations until there are further recommendations.
I hope this helps.